I am hoping that someone will be able to give me some advice, encouragement or discouragement.
I started depo provera shot on 19 June 2015, it was the one and only shot I took. Supposedly it messes with your periods and you could possibly not get your period at all. The first month on the shot I had light bleeding (spotting) for about 5-7 days which is very similar to my normal cycle. The second month I had spotting again, darker in colour (brown) also for about 5 days. The third month (last month of depo) I had my last ever intimate occurence on 25 August. Sunday the 30th I had about two drops of pink blood when I wiped. During the months on the depo shot I never had any weird experiences, no sore and tender breasts, no nothing, not even weight gain, in fact I had lost about 7 kg in total while on the shot.
I have been off the shot since 19 September which puts it at the time I was supposed to go for the next shot. I have not had a period, breasts are tender and swollen, my aereolas are getting super big and darker brown in colour, I have lower back pain, I have been nauseaus on and off but no vomitting, super tired, I just dont seem to get enough sleep although I spend most of my time sleeping. I have been having weird cramps that feel like pre-period cramps but nothing...My moods are crazy up and down, constipated, frequent urination, have to take a bathroom break after every cup of coffee. I feel pregnant, however I have taken about 8 hpt tests all of which were negative. I have read that the depo effects can last about 6 - 8 months after discontinuing the shot, however I don't believe that depo can so closely mimic so many pregnancy symptoms.
Also I need to add that calculating from the 30th of August with the light pik spotting, I should be around 11 weeks, my tummy has raised from just below my pelvic bones where it used to be super flat and I now look like I have a muffin top, just harder. Any feedback would be greatly appreciated, even negative ones.